# SDR IPXA2024022936554

- Difficulty date: January 25, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502507
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(APG) REPLACE L/H WING O/B FLAP I/B FWD HINGE DUE TO HEAVY CORROSION. INSTALLED L/H WING O/B FLAP I/B FWD HINGE IN REF TO UPS MD11 AMM 57-53-01-400-801 TW ID: 22-1335 CAL DUE: 26-JUL-2024 TW ID: 19-1220 CAL DUE: 23-APR-2024 TW ID: 16-88 CAL DUE: 16-MAY-2024. RE-INSTALLED 2EA BRACKET AND PULLEY ASSY, 1EA BELLCRANK AND PUSHROD WITH FOLLOW UP CABLE AND BRACKET WITH POSITION TRANSMITTER ASSY.  IN REF TO UPS MD11 AMM 57-53-01-400-801. INSTALLED L/H T/E UPPER PANEL BY SPOILER #2 AND #3 IN REF TO UPS MD11 AMM 57-53-01-400-801. REINSTALLED HYD LINES AT L/H O/B FLAP I/B FWD HINGE AND PERFORMED HYD LEAK CHECK, NO LEAKS NOTED IN REF TO UPS MD11 AMM 57-53-01-400-801 AND 29-00-00-790-801. REVIEWED
